MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; DENTAL IMPLANT

DENTIUM USA IMPLANTIUM; DENTAL IMPLANT
Model Number FX3412MLC
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event 03/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure 4 months after placement surgery.Bone quality was type ii and oral hygiene at the site of the implant was good.During the surgery, no significant findings were observed.The patient has recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Brand name was initially reported as "superline." correction was made to report brand name as "implantium." the pma/510k number was corrected accordingly.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key10498283
Report Number3005503242-2020-00141
Device Sequence Number2627667
Product Code DZE
UDI-Device IdentifierD755FX3412MLC0
UDI-PublicD755FX3412MLC0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/13/2024
Device Model NumberFX3412MLC
Device Catalogue NumberFX3412MLC
Device Lot NumberL08RA953S
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date09/06/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR